# SDR AALA202505280405

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 32,036 hours, 13,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C1235
- Condition: No Test
- Location: Zone 800
- Part time: 45,340 hours, 17,029 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING L3 SLIDE REMOVAL PER TASK CARD 26L00025012 MAINTENANCE FOUND EXTERIOR LIGHT FAULT ON 15WL EMERGENCY POWER SUPPLY UNIT. MAINTENANCE ISOLATED THE SOURCE OF THE FAULT TO THE L2 DOOR SLIDE AND REPLACED IT. A SATISFACTPORYT OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLIHED WITH NO FAULTS NOTED.
